MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT CLINICAL CONTROLLER; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION EXALT CLINICAL CONTROLLER; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Medical Device Problem Codes Optical Problem (3001); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block d4, h4: the complainant was unable to provide the model number and lot number.Therefore, the manufacture and expiration dates are unknown.
 
Event or Problem Description
Note: this report pertains to one of exalt d controller devices used during the same procedure.Refer to manufacturer report number: 3005099803-2025-05418 for the first exalt d controller for the second exalt d controller.It was reported to boston scientific that the exalt model d controller was used in an endoscopic retrograde cholangiopancreatography procedure on (b)(6) 2025.During the procedure the exalt model d controller powered off during case.The controller was restarted on to move forward with case.However, it continued to power off.The account borrowed an exalt controller unit from another room to discover the same issue.The account moved forward to swap the power cable provided by biomed and completed case with no patient complications.The account provided replacement cable to work with no issues.The original exalt controller was reinstalled and tested with no power issues.Procedure was completed with another exalt model d controller power cable.No patient complications were reported as a result of the event.This record represents the second exalt controller.

Brand Name
EXALT CLINICAL CONTROLLER
Common Device Name
ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23337385
Report Number3005099803-2025-05480
Device Sequence Number15818030
Product Code FET
UDI-Device Identifier08714729990932
UDI-Public(01)08714729990932
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown